# SDR DALA1243150975

- Difficulty date: July 20, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 56,907 hours, 42,339 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, FLIGHT CREW NOTED A BURNING OIL ODOR FROM THE PACKS. FUMES DISSIPATED AND THE FLIGHT LANDED UNEVENTFULLY AT DESTINATION. ON INSPECTION, MAINTENANCE FOUND OIL LEAKING FROM THE APU.   PERFORMED A DUCT BURNOUT AND RETURNED THE AIRCRAFT TO SERVICE.
